Primes in Shart Intervals.

János Pintz; Henryk Iwaniec

Monatshefte für Mathematik (1984)

  • Volume: 98, page 115-144
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Pintz, János, and Iwaniec, Henryk. "Primes in Shart Intervals.." Monatshefte für Mathematik 98 (1984): 115-144. <>.

author = {Pintz, János, Iwaniec, Henryk},
journal = {Monatshefte für Mathematik},
keywords = {difference of consecutive primes; Primes in short intervals},
pages = {115-144},
title = {Primes in Shart Intervals.},
url = {},
volume = {98},
year = {1984},

AU - Pintz, János
AU - Iwaniec, Henryk
TI - Primes in Shart Intervals.
JO - Monatshefte für Mathematik
PY - 1984
VL - 98
SP - 115
EP - 144
KW - difference of consecutive primes; Primes in short intervals
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.